# SDR DALA2017052704350

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY DOOR SURROUND, FORWARD SHEILD BS 767 - 794, RBL 21 HAS CORROSION ON THE UPPER AND LOWER SURFACES. MAINTENANCE REPLACED THE SHIELD IAW DWG 146A8127,  SRM 51-10-02,.AND SRM 51-40-02.
